AMS eContent Search Results
Matches for: msc=(53A04) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 103 found      Go to page: 1 2 3 4

[31] L. S. Kazarin and V. V. Yanishevskiĭ. On finite simply reducible groups. St. Petersburg Math. J. 19 (2008) 931-951. MR 2411640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] A. L. Lukashov. Estimates for derivatives of rational functions and the fourth Zolotarev problem. St. Petersburg Math. J. 19 (2008) 253-259. MR 2333900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] A. I. Nazarov and F. V. Petrov. On Tabachnikov's conjecture. St. Petersburg Math. J. 19 (2008) 125-135. MR 2319514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Helmut Linde. A lower bound for the ground state energy of a Schrödinger operator on a loop. Proc. Amer. Math. Soc. 134 (2006) 3629-3635. MR 2240676.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Mohammad Ghomi. Nonexistence of skew loops on ellipsoids. Proc. Amer. Math. Soc. 133 (2005) 3687-3690. MR 2163608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Björn E. J. Dahlberg. The converse of the four vertex theorem. Proc. Amer. Math. Soc. 133 (2005) 2131-2135. MR 2137880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] L. Hernández Encinas and J. Muñoz Masqué. Total curvatures of a closed curve in Euclidean $n$-space. Proc. Amer. Math. Soc. 132 (2004) 2127-2132. MR 2053986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] James J. Hebda and Chichen M. Tsau. Framings of knots satisfying differential relations. Trans. Amer. Math. Soc. 356 (2004) 267-281. MR 2020032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Martin Chuaqui and Julian Gevirtz. Simple curves in $\mathbb{R}^n$ and Ahlfors' Schwarzian derivative. Proc. Amer. Math. Soc. 132 (2004) 223-230. MR 2021266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Ben Andrews. Classification of limiting shapes for isotropic curve flows. J. Amer. Math. Soc. 16 (2003) 443-459. MR 1949167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Rongpei Huang and David A. Singer. A new flow on starlike curves in $\mathbb{R}^3$. Proc. Amer. Math. Soc. 130 (2002) 2725-2735. MR 1900890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Craig Benham, Xiao-Song Lin and David Miller. Subspaces of knot spaces. Proc. Amer. Math. Soc. 129 (2001) 3121-3127. MR 1840119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] B. Jüttler. Hermite interpolation by Pythagorean hodograph curves of degree seven. Math. Comp. 70 (2001) 1089-1111. MR 1826577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Thomas A. Ivey. Minimal curves of constant torsion. Proc. Amer. Math. Soc. 128 (2000) 2095-2103. MR 1694865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Gaven J. Martin. The Hilbert-Smith conjecture for quasiconformal actions. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 66-70. MR 1694197.
Abstract, references, and article information   
View Article: PDF

[46] Ioannis A. Polyrakis. Minimal lattice-subspaces. Trans. Amer. Math. Soc. 351 (1999) 4183-4203. MR 1621706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Ralph Howard. The sharp Sobolev inequality and the Banchoff-Pohl inequality on surfaces. Proc. Amer. Math. Soc. 126 (1998) 2779-2787. MR 1451806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Ioannis A. Polyrakis. Finite-dimensional lattice-subspaces of $C(\Omega)$ and curves of $\mathbb{R}^n$ . Trans. Amer. Math. Soc. 348 (1996) 2793-2810. MR 1355300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Michal Kwiecinski and Laurent Noirel. A Whitney-stratified curve in $\mathbb{R}^3$ with multiple-point projections. Proc. Amer. Math. Soc. 124 (1996) 1277-1279. MR 1343707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Dusan Repovs, Arkadij B. Skopenkov and Evgenij V. Scepin. $C^1$-homogeneous compacta in $\mathbb{R}^n$ are $C^1$-submanifolds of $\mathbb{R}^n$ . Proc. Amer. Math. Soc. 124 (1996) 1219-1226. MR 1301046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] R. T. Farouki and C. A. Neff. Hermite interpolation by Pythagorean hodograph quintics . Math. Comp. 64 (1995) 1589-1609. MR 1308452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] V. I. Arnold. Legendrian knots. University Lecture Series 5 (1994) 25-36.
Book volume table of contents
View Article: PDF

[53] V. I. Arnold. Preface to lecture~1. University Lecture Series 5 (1994) 3-3.
Book volume table of contents
View Article: PDF

[54] V. I. Arnold. Plane curves. University Lecture Series 5 (1994) 5-23.
Book volume table of contents
View Article: PDF

[55] V. I. Arnold. Singularities of wave fronts and the tennis ball theorem. University Lecture Series 5 (1994) 47-57.
Book volume table of contents
View Article: PDF

[56] V. I. Arnold. Singularities of caustics and Sturm theory. University Lecture Series 5 (1994) 39-46.
Book volume table of contents
View Article: PDF

[57] V. I. Arnold. Topological Invariants of Plane Curves and Caustics. University Lecture Series 5 (1994) MR MR1286249.
Book volume table of contents   

[58] Joel L. Weiner. Isoperimetric inequalities for immersed closed spherical curves . Proc. Amer. Math. Soc. 120 (1994) 501-506. MR 1163337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Kazuyuki Enomoto. A generalization of the isoperimetric inequality on $S\sp 2$ and flat tori in $S\sp 3$ . Proc. Amer. Math. Soc. 120 (1994) 553-558. MR 1163333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] B. Z. Shapiro and M. Z. Shapiro. On the number of connected components in the space of closed nondegenerate curves on $S_n$. Bull. Amer. Math. Soc. 25 (1991) 75-79. MR 1080005.
Abstract, references, and article information   
View Article: PDF


Results: 31 to 60 of 103 found      Go to page: 1 2 3 4